# SDR TWRA9837

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623FF
- Make and model: Boeing 747-2F6B
- Aircraft serial: 22382
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 92 - SJU-MIA - ON CLIMB, NR 1 ENGINE FIRE SWITCH ILLUMINATED AND FIRE BELLSOUNDED.  ENGINE SHUT DOWN.  WHEN START LEVER WAS CUT OFF THE FIRE SWITCH LIGHT STOPPED ILLUMINATION.  NACELLE TEMP DROPPED.  FIRE BOTTLE WAS NOT DISCHARGED.  AIR TURN BACK TO SJU.  FOUND DUCT CLAMP CONNECTING 14TH STAGE MANIFOLD OFF, SECURED CLAMP.  INSPECTION ENGINE INLET AND EXHAUST AREA.  ENGINE REVERSER COWLING AND ASSOCIATED WIRING.  NO DAMAGE FOUND.  INSPECTED OIL SCREEN, FOUND OK ACCOMPLISHED HI POWER RUN.  OPS AND LEAK CHECK OK PER MM 71-00-00.  (M)
